English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Some equivariant constructions in noncommutative algebraic geometry

MPS-Authors
/persons/resource/persons236219

Škoda,  Zoran
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)

skoda_some_2009.pdf
(Any fulltext), 287KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Škoda, Z. (2009). Some equivariant constructions in noncommutative algebraic geometry. Georgian Mathematical Journal, 16(1), 183-202. Retrieved from http://de.arxiv.org/abs/0811.4770v2.


Cite as: http://hdl.handle.net/21.11116/0000-0004-26CE-A
Abstract
There is no abstract available